Next Article in Journal / Special Issue
The Hecke Bicategory
Previous Article in Journal
A Class of Extended Fractional Derivative Operators and Associated Generating Relations Involving Hypergeometric Functions
Previous Article in Special Issue
Hopf Algebra Symmetries of an Integrable Hamiltonian for Anyonic Pairing
Axioms 2012, 1(3), 259-290; doi:10.3390/axioms1030259

The Sum of a Finite Group of Weights of a Hopf Algebra

Department of Mathematics and Department of Statistics, Stanford University, 390 Serra Mall, Stanford, CA 94305, USA
Received: 2 July 2012 / Revised: 17 September 2012 / Accepted: 17 September 2012 / Published: 5 October 2012
(This article belongs to the Special Issue Hopf Algebras, Quantum Groups and Yang-Baxter Equations)
View Full-Text   |   Download PDF [387 KB, uploaded 5 October 2012]


Motivated by the orthogonality relations for irreducible characters of a finite group, we evaluate the sum of a finite group of linear characters of a Hopf algebra, at all grouplike and skew-primitive elements. We then discuss results for products of skew-primitive elements. Examples include groups, (quantum groups over) Lie algebras, the small quantum groups of Lusztig, and their variations (by Andruskiewitsch and Schneider).
Keywords: Hopf algebra; weights; grouplike; skew-primitive Hopf algebra; weights; grouplike; skew-primitive
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

Further Mendeley | CiteULike
Export to BibTeX |
EndNote |
MDPI and ACS Style

Khare, A. The Sum of a Finite Group of Weights of a Hopf Algebra. Axioms 2012, 1, 259-290.

View more citation formats

Related Articles

Article Metrics


[Return to top]
Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert